# SDR SWAA2015032337715

- Difficulty date: February 7, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 43,183 hours, 19,929 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545455
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED TE SUPPORT RIB CRACKED ABOVE DEFLECTION ROLLER SUPPORT BETWEEN INBD & OTBD FLAPS.  R & R RIB IAW SRM.
